MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT STD 37 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT STD 37 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Edema (1820); Hematoma (1884); Pain (1994); Swelling (2091); Thrombosis (2100); Numbness (2415)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: ep-189102, bearing, lot # 976390, 141205, tibial locking bar, lot # 597530, 141215, tibial tray, lot # 467350, 141314, femoral stem, lot # 845380, 183032, femoral component, lot # j6073232.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 01396, 0001825034 - 2020 - 00130, 0001825034 - 2020 - 00131, 0001825034 - 2020 - 00132, 0001825034 - 2020 - 00134.
 
Event or Problem Description
It has been reported that approximately 5 months post l knee implantation, the patient began to experience pain to his left extremity and was found to have a dvt.The patient continued to suffer from further dvts and pe, and eventually developed a hematoma related to blood thinner treatment from the dvts.Patient has continued to have these issues, approximately 2.5 years post implantation.Attempts for additional information have been made and none has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were update/corrected updated: b4, b5, g4, g7, h2, h3, h6.Reported event was confirmed by review of medical records.Office visit notes were reviewed and stated that the patient experienced two dvts within 30 days of an i&d procedure that occurred post implantation, with ongoing hematoma and pulmonary embolism issues.It was also confirmed that the patient had suffered nerve damage due to the hematoma.Device history record (dhr) was reviewed and no discrepancies were found.The root cause for the reported issues are related to the procedure and are not abnormal to the procedure.No failure detected with the devices.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SERIES A PAT STD 37 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9563400
Report Number0001825034-2020-00133
Device Sequence Number2902229
Product Code JWH
UDI-Device Identifier00880304436633
UDI-Public(01)00880304436633
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model NumberN/A
Device Catalogue Number184768
Device Lot Number683570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient Weight125